# SDR UPS08M52104

- Difficulty date: January 20, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11
- Aircraft serial: 48472
- Aircraft time: 62,889 hours, 8,989 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING UPPER STRINGER END NR S9 SUSPECT CRACK AS MARKED, THRU ACCESS NR 638AB.  HFEC INSP CARRIED OUT PER DACNDT SPM R.13 PART06.10.01.001 AND CRACK APPROX 9 INCH FOUND AS MARKED.  CRACK AT RHW STR NR 9 SLOTTED OUT PER SRM 57-20-00 FIG 10V.1R.35.  REPAIR ANGLES FABRICATED PER SRM 57-20-00FIG.10V.1R.35 AND HEAT TREATED TO T6 COND PER DPS7.00-1 AND AVERAGE HARDNESS HRB82.5 IS ACCEPTABLE PER DPS1.05-3.  REP ANGLES HOLES PICK UP PER SRM 57-20-00 FIG 10.
